MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-399T
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they received lack of insulin delivery due to site issues and bent cannulas.The customer's blood glucose was 600 mg/dl at the time of incident.The customer did not report how they were treated for the high blood glucose.The customer was assisted with troubleshooting.The infusion set will be returned for analysis.

Brand Name
PARADIGM QUICK SET MMT-399T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8476744
Report Number2032227-2019-02778
Device Sequence Number1651322
Product Code FPA
UDI-Device Identifier05705244020467
UDI-Public(01)05705244020467(17)211201(10)5265816
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2021
Device Model NumberMMT-399T
Device Catalogue NumberMMT-399T
Device Lot Number5265816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight146